# SDR SIMA20250524002

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 25,630 hours, 16,908 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL ON APPROACH. EMERGENCY DECLARED. SLAT FAIL EICAS WHEN CONFIGURING TO LAND. FAILED IN 3 POSITIONS. RAN QRH AND DID NON-NORMAL LANDING PER QRH. SMOOTH LANDING. T/S FAULT CODE 27811013ACE. FIM TASK 27-81-00-810-805-A BLOCK 1 CLEARED INHIBITS FOUND TO BE TRANSITORY CONDITION OF SLAT/FLAP ACTUATOR CONTROL ELECTRONIC UNIT 1 AND 2 PERFORMED OPERATIONAL TEST OF THE SLAT SYSTEM IAW ERJ-175 AMM 27-80-00 OPS CHECK GOOD NO MESSAGES NOTED
